Some algebra for Pearson type VII random variables
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 339-353
Printed June 1, 2008
Saralees Nadarajah
University of Manchester
Abstract : The distributions of products and ratios of random variables are of interest in many areas of the sciences. In this paper, the exact distributions of the product $|XY|$ and the ratio $|X/Y|$ are derived when $X$ and $Y$ are independent Pearson type VII random variables.
Keywords : Pearson type VII distribution, product of random variables, ratio of random variables
MSC numbers : 33C90, 62E99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd